# SDR SWIA201023668

- Difficulty date: February 6, 2010
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N393SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120330
- Aircraft time: 29,211 hours, 42,870 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Main Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR DIFFICULT TO OPEN.  (FLT 6838)  LUBED ROLLERS ON DOOR FRAME.
